MAUDE Adverse Event Report: AIRLIFE AIR LIFE; DISPOSABLE HYPERINFLATION SYSTEM, 1/2 AMBU BAG

AIRLIFE AIR LIFE; DISPOSABLE HYPERINFLATION SYSTEM, 1/2 AMBU BAG
Model Number 900 000 614
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.Analysis of the photographic evidence provided by the reporter is in progress.All information reasonably known as of 25 mar 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the third of three reports.Refer to 2028807-2025-00009 for the first report.Refer to 2028807-2025-00010 for the second report.It was reported, the clear connector piece was installed incorrectly into the balloon which caused the neonatal mask not to fit properly and resulted in confusion during treatment and a delay in care as the healthcare professional had to disassemble and reassemble the inflation system in order to make it functional and or find one that was correctly assembled.There was no reported injury.
 
Additional Manufacturer Narrative
Correction: g1; d9.Additional information: h6.The actual complaint product was not returned for evaluation; however, photographic evidence was provided and was reviewed.The complaint was confirmed; however, the root cause could not be determined.The device history record for lot 512484 was reviewed and the product was produced according to product specifications.All information reasonably known as of 13 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
AIR LIFE
Common Device Name
DISPOSABLE HYPERINFLATION SYSTEM, 1/2 AMBU BAG
Manufacturer (Section D)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key21692415
Report Number2028807-2025-00011
Device Sequence Number21159228
Product Code BZR
UDI-Device Identifier05707480137527
UDI-Public(01)05707480137527(10)512484(17)250830(11)230830
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K932709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900 000 614
Device Lot Number512484
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown